# SDR CALA2014032090651

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 41,397 hours, 17,752 cycles
- Engine: Iae V2527A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN 1 DID NOT COME ON AT START UNTIL GEN SWITCH CYCLED, WHEN GEN 1 CYCLED DURING GND CHECKS, IT DID NOT COME ON FIRST TIME & SHOWED VOLTS.  R & R NR 1 ENG IDG.  OPERATIONS CHECK & LEAK CHECKED GOOD AMM 24-21-00-72 0-042.
